# SDR C2XA09CL092

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 18,898 hours, 9,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN OVER THE FLIGHT ATTENDANTS SEAT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
